MathSciNet Relay Station
MathSciNet bibliographic data
MR2865776 (2012g:93045) 93B17
Li, Xianwei; Gao, Huijun A new model transformation of discrete-time systems with time-varying delay and its application to stability analysis. IEEE Trans. Automat. Control 56 (2011), no. 9, 2172–2178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement